Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 85, NWS Buffalo, NY

July 27, 2007Jefferson County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 27, 2007, 4:10 PM EDT for Jefferson County, New York. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2007, 4:10 PM EDT (20:10 UTC)
Expired
Jul 27, 2007, 4:45 PM EDT
In force
35 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

County Jefferson County, NY

The radar

The Ft Drum radar (KTYX), 43 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 12:48 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1036 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1036 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 272010
SVRBUF
NYC045-272045-
/O.NEW.KBUF.SV.W.0085.070727T2010Z-070727T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
410 PM EDT FRI JUL 27 2007

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON COUNTY IN CENTRAL NEW YORK

* UNTIL 445 PM EDT

* AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME EAST CENTRAL JEFFERSON COUNTY...OR ABOUT 11 MILES EAST OF
  FORT DRUM...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN JEFFERSON COUNTY AT 420 PM EDT
  RURAL NORTHEASTERN JEFFERSON COUNTY AT 430 PM EDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR WESTERN NEW YORK.

LAT...LON 4422 7545 4412 7555 4408 7550 4401 7554
      4402 7557 4406 7568 4408 7569 4426 7556
      4426 7554

$$

JJR
1 follow-up statement
000 
WWUS51 KBUF 272045
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
445 PM EDT FRI JUL 27 2007

NYC045-272055-
/O.EXP.KBUF.SV.W.0085.000000T0000Z-070727T2045Z/
JEFFERSON NY-
445 PM EDT FRI JUL 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON COUNTY HAS 
EXPIRED...

AT 445 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR WESTERN NEW YORK.

LAT...LON 4422 7545 4412 7555 4408 7550 4401 7554
      4402 7557 4406 7568 4408 7569 4426 7556
      4426 7554

$$

JJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:42 PM EDT, 28 minutes earlier.

Area forecast discussion, Jul 27, 3:42 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
342 PM EDT FRI JUL 27 2007

.SYNOPSIS...
A PERSISTENT UPPER LEVEL LOW WHICH HAS MEANDERED ACROSS THE EASTERN
PART OF THE COUNTRY DURING THE PAST WEEK WILL MOVE INTO EASTERN NEW
YORK STATE ON SATURDAY. A TRAILING COLD FRONT WILL FOLLOW LATER
TONIGHT AND SATURDAY BEFORE STALLING OVER EASTERN NEW YORK LATE
SUNDAY AND MONDAY. A FEW MORE SHOWERS ARE POSSIBLE SATURDAY AND
SUNDAY...BUT THE CHANCES OF RAIN FOR OUR AREA WILL BE QUITE LOW AND
ALLOW FOR BETTER WEATHER FOR THE WEEKEND THAN WAS PREVIOUSLY
INDICATED...ESPECIALLY ACROSS WESTERN AREAS. WARM AND MAINLY DRY
CONDITIONS WILL PREVAIL THOUGH MOST OF NEXT WEEK AS RIDGING BUILDS
IN FROM THE WEST.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A SEVERE THUNDERSTORM WATCH...NUMBER 555...REMAINS IN EFFECT UNTIL 8
PM EDT FOR THE GENESEE VALLEY EASTWARD TO THE NORTH
COUNTRY...INCLUDING THE NEIGHBORING LAKE ONTARIO ZONES.
CURRENTLY...THE STRONGEST CONVECTION IS FIRING UP ACROSS THE EASTERN
FINGER LAKES AND NORTH COUNTRY...WHILE THICKER CLOUDS TO THE WEST
ARE HELPING TO STABILIZE THE AIR ACROSS THE GENESEE VALLEY.
HOWEVER...MORE BINOVCS ARE DEVELOPING ACROSS WESTERN NEW YORK AS A
DRY SLOT WORKS IN BEHIND THE UPPER LEVEL LOW. AS THIS DRY SLOT
SPREADS ACROSS THE GENESEE VALLEY DURING THE LATE AFTERNOON/EARLY
EVENING...SOME DESTABILIZATION IS POSSIBLE ALONG WITH A RISK OF
ISOLATED SEVERE STORMS. IN ADDITION TO THE POTENTIAL FOR SEVERE
STORMS...THE POSSIBILITY OF LOCALIZED FLOODING IS ALSO A CONCERN
DUE TO THE SLOW MOVEMENT OF THE CELLS. AREAS WEST OF THE GENESEE
VALLEY WILL SEE SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE
EVENING.

THE UPPER LOW IS FORECAST TO TRACK SLOWLY TO THE EAST TONIGHT...
WHILE THE MIDWEST COLD FRONT APPROACHES WESTERN NEW YORK TOWARD
SATURDAY MORNING. WILL LEAVE IN CHANCE POPS ACROSS THE ENTIRE CWA AS
THE FRONT INTERACTS WITH THE MOIST AIR IN PLACE ACROSS NEW YORK
STATE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
SOME GOOD NEWS FOR THE WEEKEND AS THE MODELS CONTINUE TO SUGGEST
THAT THE WEAKENING FRONT WILL STALL SOUTHEAST OF OUR CWA. BASED ON
THIS TREND...WILL JUST LEAVE IN CHANCE POPS ACROSS MOST AREAS ON
SATURDAY (WITH LIKELY POPS FOR LEWIS COUNTY). SHOWERS SHOULD END
SATURDAY NIGHT WITH THE LOSS OF DAYTIME HEATING...BUT A FEW MORE
SHOWERS COULD POP UP ACROSS PARTS OF THE SOUTHERN TIER AND EAST OF
LAKE ONTARIO WHERE THE MODELS ARE SHOWING HIGHER CAPES.

MONDAY LOOKS DRY WITH A WEAK RIDGE BUILDING IN BEHIND THE SLOWLY
DEPARTING COLD FRONT.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THIS PERIOD WILL BE CHARACTERIZED BY MAINLY WARM AND DRY WEATHER AS
THE TROUGH THAT HAS BEEN SO PERSISTENT OVER THE GREAT LAKES WILL
GIVE WAY TO AN EXPANDING RIDGE. EXPECT MAINLY DRY CONDITIONS THROUGH
AT LEAST THURSDAY...BEFORE AN APPROACHING COLD FRONT BRINGS A CHANCE
OF SHOWERS THURSDAY NIGHT INTO EARLY FRIDAY.

AN AMPLIFIED UPPER LEVEL FLOW WILL STILL BE IN PLACE ACROSS NORTH
AMERICA ON MONDAY...BUT THE PERSISTENT TROUGH WILL BE STARTING TO
LIFT OUT ACROSS NEW ENGLAND WHILE A STRONG RIDGE OVER THE PLAINS
WILL BUILD ACROSS THE UPPER MISSISSIPPI VALLEY. THE ADVANCING RIDGE
WILL HELP TO CLEAR OUR SKIES.

THE H5 RIDGE WILL CONTINUE TO BUILD TO THE EAST ACROSS THE GREAT
LAKES REGION TUESDAY AND WEDNESDAY...WHICH WILL TRANSLATE INTO CLEAR
TO PARTLY CLOUDY SKIES FOR OUR REGION. H85 TEMPS DURING THE PERIOD
WILL BE CLOSE TO +16C. THE COMBINATION OF THE MILDER NIGHTS AND H85
TEMPS IN THE MID TEENS WILL HELP AFTERNOON TEMPS CLIMB INTO THE MID
80S FOR MOST AREAS. WHILE THE AFTERNOONS WILL BE WARM...A NORTHERLY
FLOW IN THE LOW LEVELS WILL HELP TO KEEP DEWPOINTS FROM GETTING
UNCOMFORTABLE HIGH.

ON THURSDAY...THE RIDGE WILL BECOME FLATTENED ACROSS THE GREAT LAKES
AND NEW ENGLAND AS A SHORTWAVE CROSSES THE CANADIAN PRAIRIES. THE
ASSOCIATED COLD FRONT WILL DROP SOUTH ACROSS NORTHENR NEW YORK STATE
THURSDAY NIGHT...THEN CROSS THE REST OF THE STATE FRIDAY MORNING.
THIS WILL RESULT IN A CHANCE OF SHOWERS THURSDAY NIGHT INTO FRIDAY
MORNING.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
UPPER LOW CENTERED OVER WESTERN NEW YORK CONTINUES TO PRODUCE
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION. CIGS/VSBYS
GENERALLY VFR OCNLY LOWERING TO MVFR NEAR THE THUNDERSTORMS. AFTN
HEATING WILL CONTINUE TO INCREASE THE COVERAGE AND NUMBER OF
STORMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR AREAS EAST OF
THE GENESEE RIVER...THIS INCLUDES KROC...KFZY AND KART. TSTM WIND
GUSTS TO 45 KTS ARE POSSIBLE. ACTIVITY WILL DIMINISH DURING THE
EVENING WITH THE LOSS OF DAYTIME HEATING.

OVERNIGHT EXPECT A GOOD AMOUNT OF FOG/STRATUS TO DEVELOP WITH
CONDITIONS LOWERING TO IFR ACROSS MUCH OF THE AREA. SOUTHERN TIER
VALLEYS WILL LIKELY SEE LIFR CONDITIONS.

STRATUS AND FOG WITH RESTRICTED CIGS/VSBY WILL SLOWLY BURN OFF
DURING THE MORNING HOURS. BULK OF THE ORGANIZED RAINFALL WILL BE
EAST OF THE AREA SAT AND SUN BUT STILL CANNOT RULE OUT A FEW LIGHT
SHRA. THEN EXPECT VFR TO PREVAIL EARLY NEXT WEEK AS HEAVY RAIN AND
EXTENSIVE CIG/VSBY RESTRICTIONS REMAIN JUST EAST OF THE AREA FROM
THE MID ATLANTIC INTO EASTERN NY.

&&

.MARINE...
COVERAGE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO EXPAND DURING
THE LATE AFTERNOON AND EVENING HOURS. A SEVERE THUNDERSTORM WATCH IS
IN EFFECT FOR THE EASTERN TWO THIRDS OF THE LAKE. ANY STORM WILL
CONTAIN FREQUENT LIGHTNING AND HEAVY DOWNPOURS ALONG WITH POTENTIAL
FOR LOCALLY HIGHER WINDS AND WAVES. STORMS WILL DIMINISH DURING THE
EVENING HOURS WITH THE LOSS OF DAYTIME HEATING.

GRADIENT WINDS WILL BECOME VERY WEAK TONIGHT AS AN ILL DEFINED
FRONTAL BOUNDARY SAGS SLOWLY ACROSS THE EASTERN GREAT LAKES.
EXPECT INCREASING NORTH TO NORTHEAST FLOW SAT THROUGH SUN AND INTO
EARLY NEXT WEEK AS SEVERAL WEAK WAVES OF LOW PRESSURE MOVE THROUGH
THE MID ATLANTIC WHILE HIGH PRESSURE SLOWLY BUILDS INTO THE UPPER
GREAT LAKES...BUT AGAIN SPEEDS WILL ONLY BE IN THE 10 TO 15 KNOT
RANGE WITH CONDITIONS EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA THROUGH THE PERIOD.

&&

.HYDROLOGY...
AFTER SUCH A DRY MAY AND JUNE...MOST OF OUR REGION HAS SEEN ENOUGH
CONVECTION THIS MONTH TO BRING TOTALS FOR JULY UP INTO THE NEAR
NORMAL RANGE. SOME AREAS OF SRN TIER AND UPPER GENESEE VALLEY ARE
ACTUALLY ABOVE NORMAL FOR THE MONTH. WILL NEED TO KEEP AN EYE ON
ANY TRAINING OF CELLS THIS AFTERNOON...ESPECIALLY ACROSS GEN
VALLEY AND FINGER LAKES...BUT IN GENERAL...THE BEST ESTIMATE OF
TODAYS POTENTIAL BASIN QPF IS 0.25 TO 0.75 INCH...LEAST ON NIAG
FRONTIER AND HIGHEST CATT/ALLEG INTO FINGER LAKES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...SFM/TJP
LONG TERM...RSH/TJP
AVIATION...LEVAN
MARINE...LEVAN
HYDROLOGY...SFM
Hazardous weather outlook, Jul 27, 5:10 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
510 AM EDT FRI JUL 27 2007

NYZ001>008-010>014-019>021-085-280915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
510 AM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL GRADUALLY SPREAD EAST TODAY. SOME
OF THEM MAY CONTAIN TORRENTIAL RAINS WHICH CAN CAUSE LOCALIZED
FLOODING IN POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-280915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
510 AM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SFM

In the hours before

Special weather statement, Jul 27, 1:35 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
135 PM EDT FRI JUL 27 2007

NYZ003>006-271900-
MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-
INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN...
OSWEGO
135 PM EDT FRI JUL 27 2007

...STRONG TO SEVERE THUNDERSTORMS TO AFFECT THE AREA....

THUNDERSTORMS, SOME WITH TORRENTIAL DOWNPOURS CAPABLE OF PRODUCING
LOCALIZED POOR DRAINAGE FLOODING, STRONG, POSSIBLY DAMAGING
WINDS, AND FREQUENT LIGHTNING WERE OVER EASTERN MONROE COUNTY, AND
APPROACHING NORTHERN CAYUGA AND OSWEGO COUNTIES. THE STORMS OVER
EASTERN MONROE COUNTY SHOULD MOVE OFF SHORE BY 230 PM. NORTHERN
CAYUGA AND OSWEGO COUNTIES WILL SEE ACTIVITY BEGIN THERE BY AROUND
145 PM. OTHER STORMS ARE EXPECTED TO DEVELOP DURING THE HEAT OF
THE AFTERNOON. IF THREATENING WEATHER APPROACHES, SEEK SHELTER
IMMEDIATELY. BOATING INTERESTS ALONG THE SOUTH SHORE OF LAKE
ONTARIO SHOULD PAY CLOSE ATTENTION TO THE SOUTHERN SKY FOR
APPROACHING STORMS.
Local storm report, Jul 27, 3:41 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
341 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             PORT LEYDEN             43.58N 75.34W
07/27/2007  M0.75 INCH       LEWIS              NY   PUBLIC

&&

LEVAN

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 2:38 PM EDTSevere Thunderstorm WarningBUFLewis67 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.